# SDR AALA202405288893

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 29,177 hours, 12,001 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUDNED: FORWARD LEFT SIDE ENTRY DOOR EMERGENCY CYLINDER / ACCUMULATOR NEEDS SERVICEING READING AT 1400 PSI SHOULD BE 1810 PSI. SERVICED FORWARD LEFT SIDE ENTRY DOOR.
